# SDR USAA040655

- Difficulty date: September 22, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND DOUBLER AND SKIN CRACKED .75 INCH LONG, OPENING FOR ACCESS PANEL 5727L, LEFT PYLON NACELLE STATION 180 OUTBOARD SIDE.  DOUBLER INSTALLED PER TYPICAL REPAIR 54-30-07.  (M)
